Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Toshio OSHIMA "On the global existence of solutions of systems of linear differential equations with constant coeficients," Journal of the Mathematical Society of Japan, J. Math. Soc. Japan 26(4), 575-586, (October, 1974)